American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. Appelgate and H. Onishi. Coincident pairs of continuous sections in profinite groups . Proc. Amer. Math. Soc. 63 (1977) 217-220. MR 0442099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William C. Waterhouse. Profinite groups are Galois groups . Proc. Amer. Math. Soc. 42 (1974) 639-640. MR 0325587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Luis Ribes. Amalgamated products of profinite groups: Counterexamples . Proc. Amer. Math. Soc. 37 (1973) 413-416. MR 0382463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dion Gildenhuys and Luis Ribes. A Kurosh subgroup theorem for free pro-$\mathcal{C}$-products of pro-$\mathcal{C}$-groups . Trans. Amer. Math. Soc. 186 (1973) 309-329. MR 0340433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1